# SDR COOSDR030056

- Difficulty date: January 1, 2004
- Submitted: January 15, 2004
- Operation: Air carrier
- Aircraft: N767TW
- Make and model: Boeing 737-200
- Aircraft serial: 20258
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Web
- Part number: 65475284
- Condition: Worn
- Location: Horizontal Stab
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT HORIZONTAL STABILIZER TRAILING EDGE, HINGE RIB, WEB WITH WEAR.
